# SDR FDEA201908282033

- Difficulty date: August 28, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: A4C7308
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL FOR TH BANJO ACCESS,  FOUND LEFT VERTICAL STABILIZER AT REAR CENTER SPAR PLANE AJC 7308 AT INTERNAL WEB BOX CRACKED.  REPAIRED IAW SRM 55-30-02-2R, REPAIR 7 FIGURE 203,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
